# SDR KCSA081614

- Difficulty date: December 14, 2008
- Submitted: December 14, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S.1335 FRAME STIFFENER CORRODED IN LT WING LANDING GEAR WW AT LBL-130, WL-160 TO 188
